# SDR UHLA2012012600022

- Difficulty date: January 26, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,492 hours, 12,781 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SERVICE AFT OPEN EICAS MESSAGE DISPLAYED TWICE IN FLIGHT.  REMOVED AND REPLACED R2 DOOR LATCH SENSOR IAW EMB 170 MM 52-74-21.  OPS CHECK GOOD.
